# SDR SWAA022441

- Difficulty date: October 16, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 65,261 hours, 71,417 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT CABLE MISROUTED.  REROUTED CABLE PER MM.
